# SDR HALA2022042000094

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 35,941 hours, 5,689 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ECAM A-ICE L OUTER WING HI PR WHEN SELECTED ON CLIMBOUT //  REMOVED AND REPLACED L/H OUTER WING ANTI-ICE VALVE PER AMM 30-11-51-400-801-A. LEAK AND OPS CHECK GOOD. NO FAULTS NOTED. OK FOR SERVICE. VALVE, ANTI-ICE OFF 33-3011-9-0001 S/N 11591 ON 33-3011-9-0001 S/N 17697
